# SDR UPS97824081

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 561378121
- Condition: Cracked
- Location: Bs 86
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, COCKPIT SUBFLOOR AT FS 86 LBL 59 VERTICAL ANGLE IS CRACKED IN TWO PLACES.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-20D AND DWG 5613781 AND SRM 51-1-21.
